Rocky Mountain Journal of Mathematics

Morse theory without critical points

J. Wolfgang Smith

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 19, Number 2 (1989), 531-544.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250187321

Digital Object Identifier
doi:10.1216/RMJ-1989-19-2-531

Mathematical Reviews number (MathSciNet)
MR1018835

Zentralblatt MATH identifier
0752.58003

Citation

Smith, J. Wolfgang. Morse theory without critical points. Rocky Mountain J. Math. 19 (1989), no. 2, 531--544. doi:10.1216/RMJ-1989-19-2-531. https://projecteuclid.org/euclid.rmjm/1250187321


Export citation